Discussions By Condition: Cardiovascular disease

Arythemias after heart ablations

Posted In: Cardiovascular disease 0 Replies
  • Posted By: Denmar
  • January 22, 2012
  • 04:30 AM

I am a 60 yo male and had three heart ablations for atrial fib. After the third ablation I began having a symptom that is puzzeling me. I will get a rise in anxiety that is felt in the upper abdomen and just below the bottom of the sternum. This anxiety will get more intense and I will feel like a balloon is filling then a sudden rush that always moves upward and I can feel a warm flush in my head and left shoulder. When I was in the hospital this happened and it set off every monitor alarm in the room but only lasted for a few seconds. The staff said that it was a heart pause of about 3 seconds but there is no real causation for it. However, when I came out of the 3rd ablation I was in recovery and was conversing with the nurse who told me to lie very still because my catheters were still in my heart and if I moved it would not be pleasent. He moved the catheter to make his point and the sensation was very similar to what I am feeling now. I have been researching this and I have found that the vegal/vegus nerve when irritated or injured can cause cardiac irregularities. Has anyone else had these kinds of symtoms and if you did were they diagnosed and if so what was it?:confused:

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?